# SDR FDEA200811104838

- Difficulty date: November 10, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504631
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REAMING THE -31 OTBD SKIN AND OTBD BATHTUB FITTING FOR THE NR1 PYLON SIP MOD F-5450-7-5003 A4 PT.5 1 EA.  HOLE WAS OVERSIZED TO 0.390 DIA. AND COUNTERSUNK FOR A BACB30NW12K(*) X FASTENER. COMPLIED WITH EA F-5450-124034, 11/07/08 AND REPAIRED OVERSIZED HOLE IAW EA 757-5451-16-A1814, REV- NOV. 5,2008.  NO FOLLOW UP ACTION REQUIRED.  "MAJOR REPAIR"  OLD CONTROL NR: 08FDEA04838.
